Browse Title Index


 
Issue Title
 
Vol 2, No 1 (2012) Fixed point theorems and stability of iterations in cone metric spaces Abstract   PDF
Yuan Qing, Jong Kyu Kim, Xiaolong Qin
 
Vol 6, No 2 (2016) Fixed point theorems for contractive and expansive mappings of Geraghty type on 2-metric spaces Abstract   PDF
Yong-Jie Piao
 
Vol 8, No 1 (2018) Fixed point theorems for convex contractions on cone 2-metric space over Banach algebra Abstract   PDF
P. Rama Bhadra Murthy, M. Rangamma
 
Vol 7, No 1 (2017) Fixed point theorems for generalized weakly contractive mappings in quasi-metric space Abstract   PDF
Hamza Saffaj, Karim Chaira, Mohamed Aamri, El Miloudi Marhrani
 
Vol 4, No 4 (2014) Fixed point theorems for M-contraction type maps in partially ordered metric spaces and applications Abstract   PDF
Sachin V. Bedre, S. M. Khairnar, B. S. Desale
 
Vol 3, No 1 (2013) Fixed point theorems for nonlinear equations in Banach spaces Abstract   PDF
G. A. Okeke, H. Akewe
 
Vol 8, No 1 (2018) Fixed point theorems for self map under some contractive conditions related to Φ-map Abstract   PDF
_ Savitri, Nawneet Hooda
 
Vol 7, No 4 (2017) Fixed point theorems for set valued Caristi type mappings in locally convex space Abstract   PDF
Mohamed Edraoui, Mohamed Aamri, Samih Lazaiz
 
Vol 4, No 4 (2014) Fixed point theorems for set-valued quasi-contraction maps in a G-metric space Abstract   PDF
Matthew Brijesh Sookoo, Sreedhara Rao Gunakala
 
Vol 6, No 1 (2016) Fixed point theorems for set-valued quasi-contraction maps in a Menger space Abstract   PDF
Matthew Brijesh Sookoo, Sreedhara Rao Gunakala
 
Vol 7, No 2 (2017) Fixed point theorems for sum of two mappings on not necessarily convex subset of a locally convex space Abstract   PDF
Chukwuedo Ugochi Daniel
 
Vol 7, No 2 (2017) Fixed point theorems in a space with three metrics Abstract   PDF
Mohamed Amine Farid, Karim Chaira, El Miloudi Marhrani, Mohamed Aamri
 
Vol 5, No 1 (2015) Fixed point theorems in a space with two metrics Abstract   PDF
El-Miloudi Marhrani, Karim Chaira
 
Vol 4, No 3 (2014) Fixed point theorems in CAT(0) spaces using a generalized Z-type condition Abstract   PDF
G.S. Saluja
 
Vol 2, No 3 (2012) Fixed point theorems in cone random metric spaces Abstract   PDF
Vanita Ben Dhagat, Rajesh Shrivastav, Vivek Patel
 
Vol 7, No 3 (2017) Fixed point theorems of contraction mappings on zero at infinity varieties Abstract   PDF
Ghorban Khalilzadeh, Tooraj Amiri
 
Vol 5, No 2 (2015) Fixed point theorems of generalized t-cyclic weak φ-ϕ-contraction operators Abstract   PDF
Sahar Mohamed Ali Abo Bakr, E. M. El-Shobaky
 
Vol 4, No 4 (2014) Fixed point theorems of multi-valued and single-valued mappings in partial metric spaces Abstract   PDF
Rommel O. Gregorio
 
Vol 3, No 4 (2013) Fixed point theorems under conditional semicompatibility with control function Abstract   PDF
A.S. Saluja, Mukesh Kumar Jain
 
Vol 7, No 1 (2017) Fixed point theorems under F-contraction in ultrametric space Abstract   PDF
_ Giniswamy, C. Jeyanthi, P. G. Maheshwari
 
Vol 2, No 4 (2012) Fixed points and solutions of nonlinear functional equations in Banach spaces Abstract   PDF
A. El-Sayed Ahmed, Alaa Kamal
 
Vol 6, No 3 (2016) Fixed points for generalised α-ψ contractive mappings in cone metric spaces Abstract   PDF
Monika Verma, Nawneet Hooda
 
Vol 7, No 4 (2017) Fixed points for hybrid pair of compatible mappings in partial metric spaces Abstract   PDF
Johnson Kessy, Santosh Kumar, Grayson Kakiko
 
Vol 5, No 2 (2015) Fixed points in topological vector space (tvs) valued cone metric spaces Abstract   PDF
Muhammd Arshad
 
Vol 3, No 2 (2013) Fixed points of expansive type maps for rational inequality in 2-Banach spaces Abstract   PDF
Prabha Chouhan, Neeraj Malviya
 
126 - 150 of 259 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.